# SDR DXTA2013032505339

- Difficulty date: March 8, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 4,640 hours, 2,951 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: S39664L1839A
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER CABLE FRAYED AT SPLITTER SECTOR ASSEMBLY JUST AFT OF WING.  REMOVED FRAYED LT UPPER AFT RUDDER CABLE.  INSTALLED A NEW PN S3966-4L183.9A LT UPPER AFT RUDDER CABLE.  SET AFT RUDDER CABLE TENSIONS TO 200 LBS.  RIGGED CABLE TENSION ON BOTH UPPER RUDDER CABLES IAW MM 27-21-00.  CYCLED RUDDER SYS 25 TIMES. SYS OPS CHECKS GOOD.
